# SDR AALA201808032008

- Difficulty date: July 23, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 149A811829
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT BULKHEAD LOWER SUPPORT BRACKET.  REPLACED THE BULKHEAD SUPPORT BRACKET IAW 51-00-05-01, AND  DRAWING 149A8117.
